Follow
Graham Denham
Graham Denham
Verified email at uwo.ca
Title
Cited by
Cited by
Year
Moment-angle complexes, monomial ideals, and Massey products
G Denham, AI Suciu
arXiv preprint math/0512497, 2005
1712005
Short generating functions for some semigroup algebras
G Denham
the electronic journal of combinatorics 10 (1), R36, 2003
612003
Lagrangian geometry of matroids
F Ardila, G Denham, J Huh
Journal of the American Mathematical Society 36 (3), 727-794, 2023
602023
Multinets, parallel connections, and Milnor fibrations of arrangements
G Denham, AI Suciu
Proceedings of the London Mathematical Society 108 (6), 1435-1470, 2014
472014
Further comparisons of algorithms for geometric intersection problems
DS Andrews, J Snoeyink, J Boritz, T Chan, G Denham, J Harrison, C Zhu
Proc. 6th Int’l. Symp. on Spatial Data Handling, 1994
381994
Critical points and resonance of hyperplane arrangements
D Cohen, G Denham, M Falk, A Varchenko
Canadian Journal of Mathematics 63 (5), 1038-1057, 2011
332011
Torsion in Milnor fiber homology
DC Cohen, G Denham, AI Suciu
Algebraic & Geometric Topology 3, 511-535, 2003
272003
Abelian duality and propagation of resonance
G Denham, AI Suciu, S Yuzvinsky
Selecta Mathematica 23 (4), 2331-2367, 2017
262017
Some algebraic properties of the Schechtman-Varchenko bilinear forms
G Denham, P Hanlon
Mathematical Sciences Research Institute, 1998
251998
On the Smith normal form of the Varchenko bilinear form of a hyperplane arrangement
G Denham, P Hanlon
pacific journal of mathematics 181 (3), 123-146, 1997
241997
Toric and tropical compactifications of hyperplane complements
G Denham
Annales de la Faculté des sciences de Toulouse: Mathématiques 23 (2), 297-333, 2014
232014
Local systems on complements of arrangements of smooth, complex algebraic hypersurfaces
G Denham, AI Suciu
Forum of Mathematics, Sigma 6, e6, 2018
22*2018
The combinatorial Laplacian of the Tutte complex
G Denham
Journal of Algebra 242 (1), 160-175, 2001
222001
Combinatorial covers and vanishing of cohomology
G Denham, AI Suciu, S Yuzvinsky
Selecta Mathematica 22 (2), 561-594, 2016
212016
Complexes, duality and Chern classes of logarithmic forms along hyperplane arrangements
G Denham, M Schulze
Advanced Studies in Pure Mathematics 99, 20XX, 2009
192009
A geometric deletion–restriction formula
G Denham, M Garrousian, M Schulze
Advances in Mathematics 230 (4-6), 1979-1994, 2012
172012
Modular decomposition of the Orlik-Terao algebra
G Denham, M Garrousian, ŞO Tohǎneanu
Annals of Combinatorics 18 (2), 289-312, 2014
162014
On the homotopy Lie algebra of an arrangement
G Denham, AI Suciu
Michigan Mathematical Journal 54 (2), 319-340, 2006
162006
Annihilators of Orlik–Solomon relations
G Denham, S Yuzvinsky
Advances in Applied Mathematics 28 (2), 231-249, 2002
152002
Complex Arrangements: Algebra
D Cohen, G Denham, M Falk, H Schenck, A Suciu, H Terao, S Yuzvinsky
Geometry, Topology, 160-175, 2009
142009
The system can't perform the operation now. Try again later.
Articles 1–20